# SDR USAA950249

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 2420 · AC Generation System
- Part: Feeder Cable
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 0992 - ON TAKEOFF, THE RIGHT GENERATOR OFF LIGHT ILLUMINATED FOLLOWED BY AC CROSSTIE LOCKOUT.  CREW DECIDED TO RETURN TO PIT.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND STOWED LAV DUMP CABLE CHAFING ON GEN FEEDER CABLE. ACCOMPLISHED REPAIRS TO THE RIGHT ENGINE GENERATOR FEEDER CABLES.  OPERATIONS CHECKED GOOD.  (W)
